# SDR DXTA200601524

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 5,488 hours, 3,443 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 80130
- Condition: Leaking
- Location: A/C Bay
- Part time: 3,168 hours, 1,877 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES, COCKPIT AND CABIN FILLED WITH SMOKE COMING FROM OVERHEAD VENTS, VISUAL INSPECTION OF THE TAILCONE COMPARTMENT AND FOUND OIL LEAKING FROM FORWARD PACK.  REMOVED AND REPLACED FAULTY FORWARD ACM IAW MM 21-51-00.  OPS AND LEAK CHECK GOOD.
